Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 20, NWS Phoenix, AZ

August 2, 2014Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 2, 2014, 5:14 PM MST for Maricopa County, Arizona. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2014, 5:14 PM MST (00:14 UTC)
Expired
Aug 2, 2014, 7:15 PM MST
In force
2 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 51 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 5:21 PM MSTHEAVY RAIN 0.53 Nne North Mountain Pa, AZ0.50 INCHES IN 15 MINUTES AND STILL RAINING HEAVILY
Aug 2, 5:45 PM MSTHEAVY RAIN 0.993 Nne North Mountain Pa, AZ0.99 INCHES FROM 500 TO 545 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WGUS55 KPSR 030014
FFWPSR
AZC013-030215-
/O.NEW.KPSR.FF.W.0020.140803T0014Z-140803T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
514 PM MST SAT AUG 2 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES GLENDALE...TOLLESON...SUN CITY...PHOENIX...PEORIA...
  PARADISE VALLEY...LAVEEN...

* UNTIL 715 PM MST

* AT 511 PM MST...VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING     
  WAS REPORTED FROM A THUNDERSTORM NEAR NORTH PHOENIX...MOVING
  NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  MOUNTAIN PARK...PIESTEWA PEAK PARK...PAPAGO PARK...DEER VALLEY
  AIRPORT...CAMELBACK MOUNTAIN...TEMPE MARKETPLACE...DOWNTOWN
  SCOTTSDALE...MESA RIVERVIEW MALL...SALT RIVER INDIAN COMMUNITY AND
  SCOTTSDALE AIRPORT

LAT...LON 3383 11225 3366 11195 3363 11186 3344 11183
      3340 11206 3343 11234

$$

WATERS
2 follow-up statements
333 
WGUS75 KPSR 030127
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
627 PM MST SAT AUG 2 2014

AZC013-030215-
/O.CON.KPSR.FF.W.0020.000000T0000Z-140803T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
627 PM MST SAT AUG 2 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MST FOR
CENTRAL MARICOPA COUNTY...

AT 618 PM MST...THUNDERSTORMS PRODUCING VERY HEAVY RAIN CAUSING 
FLASH FLOODING WAS REPORTED.  THE STORMS WERE LOCATED NEAR 
SCOTTSDALE AIRPORT...OR 8 MILES NORTH OF PARADISE VALLEY...MOVING 
NORTHEAST AT 5 MPH.

THUNDERSTORMS CONTINUE TO AFFECT THIS AREA AND FLASH FLOODING WILL 
CONTINUE TO BE A THREAT. 

LAT...LON 3368 11216 3366 11195 3363 11186 3344 11183
      3340 11206 3343 11234

$$

WATERS
724 
WGUS75 KPSR 030211
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
711 PM MST SAT AUG 2 2014

AZC013-030222-
/O.EXP.KPSR.FF.W.0020.000000T0000Z-140803T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
711 PM MST SAT AUG 2 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MST FOR CENTRAL
MARICOPA COUNTY...

LAT...LON 3368 11216 3366 11195 3363 11186 3344 11183
      3340 11206 3343 11234

$$

WATERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 1:00 PM MST, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 2, 1:00 PM MST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
100 PM MST SAT AUG 02 2014

.SYNOPSIS...
AN UPPER LOW MOVING UP THE NORTHWEST COAST OF MEXICO WILL MOVE
THROUGH ARIZONA AND SOUTHERN CALIFORNIA THIS WEEKEND LEADING TO MORE
NUMEROUS SHOWERS AND THUNDERSTORMS THAN A TYPICAL MONSOON WEEKEND.
THE MOST ACTIVE PERIOD LOOKS TO BE THIS AFTERNOON AND TONIGHT AND
THUS A FLASH FLOOD WATCH IS IN EFFECT. THE LOW EXITS THE REGION
MONDAY AND STORM CHANCES BEGIN TO TREND DOWNWARD. FURTHER DRYING IS
EXPECTED TUESDAY INTO THURSDAY WITH STORM CHANCES RETREATING FURTHER
AND FURTHER EAST.

&&

.DISCUSSION...

FORECASTS REMAIN ON TRACK...AND CONTINUE TO CALL FOR VERY WET AND
UNSETTLED CONDITIONS THIS AFTERNOON THROUGH THE WEEKEND AS AN
INVERTED TROF MOVES NORTH AND INTO THE LOWER DESERTS AND TRIGGERS
WIDESPREAD SHOWERS/CONVECTION. UPPER HIGH CENTER HAS MIGRATED WELL
TO OUR NORTHWEST...AND AN IMPRESSIVE UPPER LOW/INVERTED TROF HAS
MOVED INTO NRN/CENTRAL BAJA...SETTING UP AN SELY/EASTERLY FLOW ALOFT
OVER MOST OF THE LOWER AZ/SERN CA DESERTS. CONSIDERABLE MONSOON
MOISTURE HAS OVERSPREAD THE AREA...IR SATELLITE IMAGERY AT 1 PM
SHOWED MOSTLY CLOUDY OR CLOUDY SKIES OVER SERN CA AND MUCH OF
ARIZONA. PWAT VALUES FROM THE MORNING PHX/TUS SOUNDINGS SHOWED
READINGS AROUND 1.8 INCHES. SURFACE DEWPOINTS ACROSS THE LOWER
DESERTS EARLY THIS AFTERNOON WERE QUITE HIGH...IN THE MID TO UPPER
60S OVER THE AZ DESERTS AND INTO THE LOW 70S OVER PORTIONS OF SERN
CA INCLUDING IMPERIAL AND YUMA. SCATTERED SHOWERS HAVE ALSO
DEVELOPED OUT WEST...AND IMPERIAL HAS PICKED UP OVER 0.05 INCHES OF
RAIN SINCE LATE MORNING. THE WIDESPREAD CLOUD COVER AND SHOWERS HAVE
PUT A DAMPER ON ANY WARMING HOWEVER AND TEMPS WERE VERY LOW FOR
EARLY AFTERNOON...RANGING FROM LOW 80S OUT WEST IN THE SHOWERS...TO
NEAR 90 OVER THE CENTRAL AZ DESERTS INCLUDING PHOENIX.

SOUNDINGS FROM EARLIER THIS MORNING SUGGESTED CAPE IN EXCESS OF 1500
J/KG...HOWEVER LATEST SPC MESOANALYSIS GRAPHICS SHOWED MIXED LAYER
CAPE MOSTLY BELOW THAT AMOUNT OVER THE DESERTS...AND LESS THAN 1000
J/GK OVER SOUTH CENTRAL AZ. STILL...THERE IS SUFFICIENT
CAPE/INSTABILITY AND MOISTURE TO ALLOW FOR AT LEAST SCATTERED
CONVECTION THIS AFTERNOON AND EVENING. ALSO...AS THE INVERTED TROF
MOVES TO THE NORTH...WIND FIELDS ALOFT STRENGTHEN AND UPPER
DIFLUENCE INCREASES. THUS...GIVEN ABOVE NORMAL DYNAMICS AND HIGH
MOISTURE VALUES WITH PWAT APPROACHING 2 INCHES...WE WILL STILL CALL
FOR NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS TO DEVELOP AS THE
AFTERNOON PROGRESSES...AND CONTINUE WELL IN TO THE OVERNIGHT HOURS.
MAIN WEATHER THREAT WILL LIKELY BE HEAVY RAIN...LEADING TO VARIOUS
HYDRO ISSUES SUCH AS URBAN FLOODING...FLASH FLOODING AND WATER
RUNNING IN WASHES/STREAMS. ALSO...CANNOT RULE OUT THE OCCASIONAL
SEVERE STORM WITH DAMAGING MICROBURST WINDS...EVEN THOUGH THE WET
LOWER ATMOSPHERIC PROFILE IS NOT AS SUPPORTIVE AS USUAL. FLASH FLOOD
WATCH WILL CONTINUE FOR ALL OF OUR CWA THROUGH MIDNIGHT TONIGHT. AT
THIS TIME IT APPEARS THAT THE BEST WINDOW FOR HEAVY RAIN WILL BE MID
AFTERNOON THROUGH MID EVENING...WITH RAINS LINGERING PAST MIDNIGHT.

GUIDANCE IS CONSISTENT IN CALLING FOR THE UPPER LOW TO MOVE NORTH
AND INTO SERN CA AND FAR SWRN AZ ON SUNDAY...FOCUSING THE BULK OF
THE WEATHER THREATS ON OUR WESTERN ZONES. ALTHOUGH MUCH OF THE
ENERGY ASSOCIATED WITH THE LOW MOVES NORTH OF OUR CWA BY SUNDAY
EVENING...THERE IS A SECONDARY VORT LOBE/TROF FEATURE THAT LINGERS
OVER SERN CA DURING THE DAY...ELEVATING THE CHANCES FOR CONVECTION.
AS SUCH WE WILL KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE
FORECAST OUT WEST SUNDAY INTO SUNDAY EVENING...WITH POPS LOWERING
INTO THE SLIGHT CHANCES FOR MUCH OF SOUTH CENTRAL AZ. TEMPS ON
SUNDAY WILL STAY WELL BELOW SEASONAL NORMALS AND IN THE 90S FOR MUCH
OF THE DESERTS...GIVEN THE CLOUDS/MOISTURE PRESENT AND ALSO A RESULT
OF BOUNDARY LAYER COOLING FROM THIS EVENINGS SHOWERS AND
THUNDERSTORM GENERATED RAIN-COOLED OUTFLOW WINDS.

BY MONDAY...MOST OF THE UPPER LOW/INVERTED TROF HAS LIFTED WELL TO
THE NORTH AND NORTHEAST...ALLOWING A DRIER AND MORE LAMINAR
SOUTH/SOUTHWEST FLOW ALOFT TO SPREAD ACROSS MOST OF THE LOWER
DESERTS. THIS UNFAVORABLE FLOW...COUPLED WITH WEAKER DYNAMICS ON THE
BACK SIDE OF THE DEPARTING LOW...WILL LIMIT THUNDERSTORMS CHANCES
FOR MONDAY. THERE WILL BE LINGERING BOUNDARY LAYER MOISTURE IN
PLACE...AND SUFFICIENT SUNSHINE TO SPUR DEVELOPMENT OF ISOLATED
THUNDERSTORMS BUT THEY SHOULD FOCUS PRIMARILY OVER HIGHER TERRAIN
AREAS TO THE NORTH AND EAST OF PHOENIX. MUCH OF THE LOWER DESERTS
WILL SEE PARTLY TO MOSTLY SUNNY SKIES MONDAY...ALONG WITH SEVERAL
DEGREES OF WARMING AS THE AIRMASS STARTS TO DRY OUT.

TUESDAY THROUGH SATURDAY...
THE FIRST HALF OF THE NEXT WORKWEEK CONTINUES TO LOOK LIKE A
DOWNTREND IN STORM ACTIVITY AS THE INVERTED TROUGH DEPARTS AND DRIER
AIR MOVES INTO THE REGION AND GETS REINFORCED BY A BROADER TROUGH IN
THE WESTERLIES. ACCORDINGLY POPS RETREAT EASTWARD AND TEMPS SLOWLY
CLIMB...DROPPED POPS ALTOGETHER THURSDAY. LITTLE CHANGE EXPECTED ON
FRIDAY...ALTHOUGH MOISTURE INCREASES SLIGHTLY EAST OF PHOENIX
ALLOWING FOR A SLIGHT CHANCE OF AFTERNOON STORMS...INCREASING
SOMEWHAT BY SATURDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL

CONSIDERABLE MID AND HIGH CLOUDS THAT ARE LEFT OVER FROM LAS NIGHT/S
TS ACTIVITY WILL CONTINUE TO SLOWLY THIN/CLEAR OUT THROUGH THE REST
OF THE EARLY AND MID-AFTERNOON HOURS BEFORE THE NEXT ROUND OF TS
DEVELOPMENT BRINGS MORE CLOUDS AND A GOOD CHANCE FOR RAIN/GUSTY
WINDS FROM THE EAST LATE THIS AFTERNOON OR EARLY THIS EVENING. DUE
TO THE ABUNDANT MOISTURE THROUGH THE ATMOSPHERIC COLUMN...THE MAIN
IMPACT FROM THESE STORMS WILL BE HEAVY RAINS AND LOWER
CIGS...PERHAPS BRIEFLY AS LOW AS 4K FT...ALONG WITH A BRIEF PERIOD
OF STRONG AND GUSTY WINDS AHEAD OF THE STORMS. LINGERING SHOWERS
WILL LIKELY LAST WELL INTO THE NIGHT...AND INTO SUN MORNING AS WELL.
THUNDERSTORM ACTIVITY ON SUNDAY AFTERNOON WILL BE NOTICEABLY LESS
THAN WHAT WE EXPECT TODAY...AND BE MAINLY CONFINED TO THE HIGHER
TERRAIN NORTH AND EAST OF PHOENIX.

SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA......KIPL...AND KBLH...

ABUNDANT MOISTURE THROUGH THE COLUMN WILL ALLOW BKN-OVC MID-HIGH
CLOUD LAYERS...ALONG WITH A CHANCE FOR LIGHT SHOWERS TO PERSIST
THROUGH MOST OF THE TAF PERIOD. A WEAK WEATHER DISTURBANCE MOVING IN
FROM THE SOUTHEAST WILL LIKELY SET OFF A PERIOD OF HEAVIER
SHOWERS...AND THUNDERSTORMS THIS EVENING...WITH KBLH HAVING THE BEST
CHANCE FOR TS ACTIVITY...AND LOWERED CIGS. WINDS WILL LIKELY REMAIN
MOSTLY FROM A SOUTHERLY TO SOUTHEASTERLY DIRECTION...EXCEPT NEAR
SHOWERS AND THUNDERSTORMS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
MONSOONAL MOISTURE WILL LINGER INTO MONDAY WITH ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS SOUTH-CENTRAL AND
EASTERN ARIZONA. DRIER AIR WILL QUICKLY WORK INTO THE AREA FROM THE
WEST LATER MONDAY INTO TUESDAY AND LIKELY LASTING THROUGH THURSDAY.
AFTERNOON MINIMUM HUMIDITY VALUES WILL DROP INTO TEENS FOR TUESDAY
THROUGH THURSDAY...AND POSSIBLY INTO FRIDAY BEFORE MOISTURE BEGINS
TO INCREASE AGAIN. THUNDERSTORM POTENTIAL WILL GENERALLY BE
CONFINED TO THE HIGHER TERRAIN AREAS NORTH AND EAST OF PHOENIX
DURING THIS TIME. HIGH TEMPERATURES WILL BE ON THE UPSWING THROUGH
THE ENTIRE WEEK...WARMING UP TO NEAR NORMAL BY TUESDAY AND WEDNESDAY
AND THEN ABOVE NORMAL THROUGH THE END OF THE WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH THROUGH THIS EVENING AZZ020>028.

CA...FLASH FLOOD WATCH THROUGH THIS EVENING CAZ030>033.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ/CB
AVIATION...PERCHA
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Aug 2, 1:17 PM MST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
117 PM MST SAT AUG 2 2014

AZZ020>028-CAZ030>033-031300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
117 PM MST SAT AUG 2 2014 /117 PM PDT SAT AUG 2 2014/

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MST /MIDNIGHT PDT/
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON INTO THE EVENING HOURS. LOCALLY HEAVY RAINFALL ALONG WITH
POSSIBLE FLASH FLOODING IS EXPECTED WITH THE STRONGER THUNDERSTORMS.
ADDITIONALLY...A FEW STORMS MAY GENERATE GUSTY DAMAGING WINDS IN
EXCESS OF 50 MPH...AND DENSE BLOWING DUST. SHOWERS AND THUNDERSTORMS
WILL DIMINISH FROM THE SOUTH AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY AND
SUNDAY EVENING PRIMARILY ACROSS THE DESERTS TO THE WEST OF PHOENIX.
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS...
IN ADDITION TO GUSTY OUTFLOW WINDS AND BLOWING DUST.

DRIER CONDITIONS ARE EXPECTED FROM THE SOUTHWEST ON MONDAY...AND
THUNDERSTORM ACTIVITY SHOULD BE PRIMARILY CONFINED TO HIGHER TERRAIN
AREAS EAST OF PHOENIX STARTING ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Aug 2, 4:57 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
457 PM MST SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      3 WSW DESERT RIDGE MARK 33.66N 112.01W
08/02/2014                   MARICOPA           AZ   TRAINED SPOTTER

            CURB LANE ON 32ND ST FLOODED AND IMPASSABLE

&&

EVENT NUMBER PSR1400154

KINCAID
Local storm report, Aug 2, 5:10 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
510 PM MST SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HEAVY RAIN       3 SW DESERT RIDGE MARKE 33.65N 112.01W
08/02/2014  M0.58 INCH       MARICOPA           AZ   TRAINED SPOTTER

            0.58 INCHES IN 20 MINUTES AND STILL RAINING HEAVILY

&&

EVENT NUMBER PSR1400155

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 5:36 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa114 min
Aug 2, 6:42 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal2 hr
Aug 3, 11:49 AM MSTSpecial Weather StatementPSRLa Paz41 min
Aug 3, 12:35 PM MSTSpecial Weather StatementPSRLa Paz40 min
Aug 3, 1:16 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 3, 1:26 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Aug 3, 2:12 PM MSTSpecial Weather StatementPSRYuma48 min
Aug 3, 2:18 PM MSTSevere Thunderstorm WarningPSRLa Paz42 min
Aug 3, 2:29 PM MSTSpecial Weather StatementPSR46 min
Aug 3, 2:36 PM MSTFlash Flood WarningPSRLa Paz114 min
Aug 3, 2:38 PM MSTSevere Thunderstorm WarningPSRYuma67 min
Aug 3, 2:43 PM MSTSpecial Weather StatementPSR62 min
Aug 3, 3:06 PM MSTSpecial Weather StatementPSR54 min
Aug 3, 3:26 PM MSTFlash Flood WarningPSRLa Paz2 hr
Aug 3, 3:41 PM MSTSpecial Weather StatementPSRLa Paz49 min
Aug 3, 3:51 PM MSTAreal Flood AdvisoryPSRLa Paz114 min
Aug 3, 4:01 PM MSTSpecial Weather StatementPSRMaricopa44 min
Aug 3, 4:07 PM MSTSpecial Weather StatementPSRLa Paz53 min
Aug 3, 4:29 PM MSTSpecial Weather StatementPSRLa Paz46 min
Aug 3, 4:30 PM MSTFlash Flood WarningPSRMaricopa2 hr
Aug 3, 4:38 PM MSTSpecial Weather StatementPSRMaricopa37 min
Aug 3, 4:43 PM MSTSpecial Weather StatementPSR62 min
Aug 3, 4:53 PM MSTSevere Thunderstorm WarningPSRLa Paz35 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.